| Model Number |
TFAT40 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140)
| Date of Event |
06/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that following implantation of an intraocular lens (iol) the patient experienced blurry vision, refractive surprise and diplopia (monocular).The lens was explanted in a secondary procedure.Additional information was requested.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received stating the patient was not hospitalized for the event and there was no patient harm.Patient issues have been resolved.Surgeon¿s prognosis: refractive surprise.